Some instances of generation of periodic motions in $n$-space
Doklady Akademii Nauk, Tome 143 (1962) no. 2, pp. 289-292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_2_a11,
author = {L. P. Shilnikov},
title = {Some instances of generation of periodic motions in $n$-space},
journal = {Doklady Akademii Nauk},
pages = {289--292},
year = {1962},
volume = {143},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_2_a11/}
}
L. P. Shilnikov. Some instances of generation of periodic motions in $n$-space. Doklady Akademii Nauk, Tome 143 (1962) no. 2, pp. 289-292. http://geodesic.mathdoc.fr/item/DAN_1962_143_2_a11/